Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Why I am having periodic itching followed by pain on my palm & feet ?

Why am I having periodic itching followed by pain on my palms and feet.
Hi I am a 42 old lady and have recently developed a probelm in my skin. Very often, my palm and feet starts itching followed by pain. I was under allegra, alaspan and it subsided for a while. Later I went to another doctor-who diagnosed a mild urine infection and was on anti biotics-but the itching and the pain still continued. Doctors are not sure as it what can cause the itching and pain and would want me to cotinue with the anti histamines and I am not much convinced by this. Pls. help
Asked On : Wed, 8 Sep 2010
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to Hcm.
Allergy is difficult to specify. Still to get more help you may submit for Allergy testing
which might help you.And in addition to this you may do one course of worms and
course of Dysentry with concent of your doctor. Thanks
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor